# SDR ASAA0974937

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT 2 PLACES AT FLOORBOARD FASTENER HOLES STA 312 328 RBL 32.  CRACK TOTAL LENGTH 2.75 INCH.  REMOVED INTERCOSTAL, LOCATED, DRILLED NEW INTERCOSTAL AT INSTALLED NEW INTERCOSTAL SRM 51 40 02.
